| Model Number |
04.01.0154 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 jun 2025 lot 2010661: (b)(4) items manufactured and released on 09-feb-2021.Expiration date: 2026-jan-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 3 years 11 months, the patient came in reporting pain due to a loose baseplate, and the cause is unknown.The surgeon revised the baseplate, glenosphere, liner, and metaphysis.The surgery was completed successfully.